Energy Completely Zapped After Completing a 14-Day Course of Prednisone — Really Emotional

Discussion in 'Support' started by Rb86, Jun 14, 2019.

    1. Rb86

      Rb86 Member

      Tinnitus Since:
      5/31/19
      Cause of Tinnitus:
      Noise
      Guys I just completed my 14-day course of Prednisone following my acoustic trauma and tinnitus (low end warble in left ear and high pitched hiss in both) and my energy is completely zapped and I'm crying. I'm so emotionally exhausted. I did the taper schedule.

      I just want this to end. Please help with positivity. The ENT says he hopes and expects this to get better, and it can take 6 months.
       
      • Hug Hug x 1
    2. Bambam0
      Cool

      Bambam0 Member Podcast Patron Benefactor

      Tinnitus Since:
      2/2018
      Cause of Tinnitus:
      Rock N Roll
      Hey Rb86 -

      You'll read it everywhere here - the beginning is the absolute worst. Do your best to take care of yourself - exercise, healthy eating, distraction and if you can't sleep explore melatonin or l-theanine and even magnesium has been known to help heal the ears and with sleep - and you'll get through it. It may end and it may not you just have to keep going. I'll think positively for you!
       
      • Agree Agree x 1
    3. Farah
      Wisdomatic

      Farah Member

      Tinnitus Since:
      05/2018
      Cause of Tinnitus:
      Noise - Standing next to speaker at 2 day festival.
      You will be okay. It gets better, you just need to give it time. I was an emotional wreck my first 6 weeks but I can honestly say that it only gets better (provided you protect your hearing and rest your ears). How loud is your tinnitus?
       
      • Agree Agree x 1
    4. BobDigi
      Kick ass

      BobDigi Member

      Location:
      UK
      Tinnitus Since:
      5.6.14
      Cause of Tinnitus:
      Loud noise
      Have your low moments then get on with life and carry on doing the things you enjoy. Protect your ears from anything louder than a loud TV and try meditation. The first few months are usually the worst. And you may end up with little or no tinnitus in time. But till then maybe find a new hobby or do one you already enjoy!
       
    5. Jack Straw
      Balanced

      Jack Straw Member Podcast Patron Benefactor Ambassador Hall of Fame Advocate

      Location:
      US
      Tinnitus Since:
      1990s
      Cause of Tinnitus:
      Infection, Acoustic Trauma
      It will eventually get better for you. It can take a long time but it will gradually get better.

      Dr. Richard Tyler says that people start to emotionally recover from getting tinnitus around 6-9 months after getting it.

      My best advice would be to stay distracted.
       
      • Like Like x 1
      • Agree Agree x 1
    6. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      What your ENT is saying is consistent with the posts that I've read over the past 28 months.
       
      • Like Like x 2
    7. AUTHOR
      AUTHOR
      Rb86

      Rb86 Member

      Tinnitus Since:
      5/31/19
      Cause of Tinnitus:
      Noise
      Thank you. It's not super loud it's mostly a light hiss that it's graduated to after 2 weeks. The worst is the low end warble in my left ear. It was terrible at first but disappeared after a few days then has come back over the past 3 days with a much lower volume.
       
    8. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      If it has faded in the first two weeks, you are in a great shape. It ought to continue to fade.
      It makes sense to ignore the daily fluctuations, and to focus on the monthly trend.
       
      • Like Like x 1
      • Agree Agree x 1
    9. AUTHOR
      AUTHOR
      Rb86

      Rb86 Member

      Tinnitus Since:
      5/31/19
      Cause of Tinnitus:
      Noise

      Thank you Bill so much. That means everything to me. :cry::cry::cry:

      I just took a hot shower. If I plug my ears and let the water hit my back, I don't hear any of it. It's back of course once I'm out.
       
    10. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      You are where many people get to after 9-12 months of healing. You are also relatively young (I am assuming you were born in 1986), so you are more resilient than many here (who had experienced healing and fading). As long as you don't hurt your ears during the next year or so, you ought to be ok.

      Check out
      https://www.tinnitustalk.com/thread...eone-else-who-has-tinnitus.26850/#post-307822
       
      • Like Like x 1
    11. Tinniger

      Tinniger Member Benefactor

      Location:
      Germany
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      increasingly uncertain, maybe noise, maybe somatic ?
      Actually, it is very strange that there are daily fluctuations of intensity in tinnitus (in many people with tinnitus).
       
    12. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
      It is strange, but when it happens it shouldn't change the probability you assign to getting better or to getting worse.
       
    13. CMIH

      CMIH Member

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Loud noise
      When I took two weeks of Prednisone my face broke out. I mentioned it to my doctor and she said Prednisone can cause acne. For me, the prednisone only helped with the throbbing pain I was having in my ears. It didn't do anything to help my tinnitus. Maybe it'll work better for you. I have an appointment to go back in about a month and the doctor will decide whether to give me a prednisone injection directly into my middle ear (intratympanic injection).
       

Share This Page

Loading...